Doctor insights on:
Relapse or rebound: Absence of medication, results in absence of protection, and you are at risk for progressive disability. Do not stop medication on a whim, as all MS meds have some interventional benefits, and stopping can be literally catastrophic. Important to work closely with your doctor, as many medication choices are available. ...Read moreSee 1 more doctor answer
Are there any over-the-counter medications MS vitamins that help with alcohol withdrawal and seizure prevention ?
Under Supervision: Withdrawal from alcohol should be taken quite seriously. If one has been drinking sufficient quantities of alcohol, there is a risk of severe withdrawal symptoms including seizures and even death. In such situations, there are no vitamins or over-the-counter supplements that can prevent such symptoms. Withdrawal alcohol, only under the supervision of a physician who understands the dangers. ...Read moreSee 3 more doctor answers
Yes: Aubagio was just released for the treatment of relapsing-remitting multiple sclerosis. Bg-12 (oral fumarate) should be available before mid year. Both are oral drugs which will be added to the only other oral drug- gilenya (fingolimod). There are several other drugs which will be added within the next few years proving that there is reason to be optimistic about the future of ms treatment. ...Read more
SEVERAL CHOICES: If you have relapsing-remitting form, many meds are available. Many ms specialists are now recommending using the most potent drugs available, especially in first few years. Tysabri, (natalizumab) followed by gilenya, and possibly bg-12 (not yet available) might be good items. Copaxone if a young women who wants kids, but not very potent. Vitamin d-3 supplements are crucial in some. See ms specialist. ...Read more
Not a dosage issue: Individual medication dosing for ms, has never been designed to be based on weight or individualized like a diabetic or hypertensive medication, and has always been designed to modulate the immune system to control inflammation, and in most cases, there is a standard dose for all. However, medications vary in potency and success, and each person is different in response. Potent outcomes are key. ...Read more
Need medication for MS and no way to pay, where do ya go and is there anyone that can help? Have no insurance , do have a job but they say ya make too much to go on medicaid. Is there anyone that can help i can't afford to pay for it.
Suggest: Contact your local MS Society, and if you have a doctor, have him/her decide on a choice of medication, and contact the manufacturer, such as Biogen, Teva, or Novartis, as all have compassionate programs to provide inexpensive fees, or even, free medications. Good luck and all the best. ...Read moreSee 2 more doctor answers
I am truly a chronic pain patient. My current dr. seems to have become very distant. I need a doctor to help me with my pain medication. Tupelo, MS?
Getting off narcs?: Chronic pain patients work with their doctor to get off of narcotics by using physical therapies, meditation, acupuncture, stress reduction and serotonin meds. Chronic narcotic patients need to follow rules like coming in on schedule for refills, not calling for early refills or dropping their meds in the toilet.etc If your doctor's plan is to get you off narcs but you want refills.... angst. ...Read more
See below: Medications which impact the inflammatory activity of the disease are often called "disease modifying therapies". These are medications for the long haul, to reduce the impact and frequency of relapses, and slow brain volume loss. Other classes of medications target symptoms due to MS (such as steroids) but do not alter the course of the disease itself. ...Read moreSee 1 more doctor answer
I has MS and I take medicine for it. Would I be able to have a child if I wanted to and still be on medication?
NO PROBLEM: MS has no effect on pregnancy, labor, delivery, or limitations on becoming a mother, and furthermore, pregnancy is highly protective, especially the third trimester. Normally recommend stopping meds prior to pregnancy, yet, Copaxone (glatiramer) is the safest medication for women who become pregnant, and would not have any appreciable teratogenic risk. Would supplement folate & other prenatal vitamins. ...Read moreSee 1 more doctor answer
Possible: Depends on the surgery andcondition of the ms. Ms affets sensory and motor neurological symptoms and it may be resonable that if surgery is perform in an area the MS affects the tissue may not respond as well as othe areas not affected.But there may be additional causes for your poor response and may not always be attributted to the ms. ...Read moreSee 1 more doctor answer
I have MS and have constant lower back. Whether or not that has any relation I don't know what other medication I can take for pain. ?
What meds R U taking: In the initial stages of MS, pain is uncommon, but, as the condition deteriorates, muscles weaken, joints get unstable, posture changes and, of course, painful muscle spasms can occur. The best thing you can do is to is to get a referral to a physical therapist who has experience in treating such conditions. I also have MS. Pain meds are the treatment of last resort! Best wishes! ...Read more
Have nausea that is unrelated to my medication-can my MS be causing this? P.S. It is not vertigo related either.
See below: Am confused regarding your information; you are mentioning treatments which have no relationship to ms, and rather relate to hematological issues, and congenital immune deficiencies. Do you really have ms, or is this a questionable diagnosis, are you currently taking both Prednisone and acthar together? I do not see any ms disease modifying agent, not sure why nausea. Suggest 2nd opinion. ...Read more
Please consider: resubmitting and including the specific names of the medications that you are referring to. ...Read more
I have only double vision from last 7 weeks and taking medication as prednisolone that helped me to reduce the diplopia. Is this the symptoms of ms?
Double vision: Need to know if the double vision is monocular or binocular. Cover one eye. If the double vision goes away, then it is so called binocular diplopia. If you have double vision with only one eye open, then it suggests that the problem is in the eye itself, and not the brain. Cannot exclude ms as a cause, but start with a good examination and medical evaluation. ...Read moreSee 2 more doctor answers
Was on many medications for confirmed MS (rebif, copaxone, gilenya, tysabri, (natalizumab) tecfidera) none helped control.. Is this typical of ms? Next step?
Unusual but possible: Visit an ms center.Get a more detailed answer ›
After 2 MS exacerbations the back of my hands ache from below knuckles to wrist. Any tips outside of medications?
Gbs diag3/11/13, MS symptoms, ascending pain from foot to hip, what causes ascending unilateral pain, pain medication not relieving pain.
- Talk to a doctor live online for free
- Mintuss ms medication
- Ascriptin ms medication
- Antacid ms medication
- Ask a doctor a question free online
- Ms contin allergy medication
- Cotuss ms medication
- Maalox ms multi symptom medication
- Theraflu ms severe cold medication
- Pancrecarb ms medication